Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On canonical conformal maps of multiply connected domains

Author: H. J. Landau
Journal: Trans. Amer. Math. Soc. 99 (1961), 1-20
MSC: Primary 30.00
MathSciNet review: 0121474
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors and A. Beurling, Invariants conformes et problèmes extrémaux, C. R. Dixième Congrès Math. Scandinaves, 1946, pp. 341-351. MR 0021107 (9:23f)
  • [2] L. Ahlfors, Conformal mapping, Lecture Notes at Oklahoma Agricultural and Mechanical College, Summer, 1951.
  • [3] L. Ahlfors and A. Beurling, Conformal invariants, Construction and Applications of Conformal Maps, Proceedings of a Symposium, pp. 243-245; National Bureau of Standards, Appl. Math. Ser. No. 18, Washington, 1952. MR 0054041 (14:861b)
  • [4] C. Carathéodory, Conformal representation, Cambridge Tracts in Mathematics and Mathematical Physics, No. 28.
  • [5] D. Gaier, Über ein iterationsverfahren von Komatu zur konformen Abbildung von Ringgebieten, J. Math. Mech. vol. 6 (1957) pp. 865-885. MR 0093581 (20:105)
  • [6] H. Grunsky, Über konforme Abbildungen die gewisse Gebietsfunktionen in elementare Funktionen transformieren. I, Math. Z. vol. 67 (1957) pp. 129-132. MR 0088547 (19:538b)
  • [7] J. A. Jenkins, On a canonical conformal mapping of J. L. Walsh, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 207-213. MR 0088549 (19:538d)
  • [8] Y. Komatu, Ein alternierendes Approximationsverfahren für konforme Abbildung von einem Ringgebiete auf einen Kreisring, Proc. Japan Acad. vol. 21 (1945) pp. 146-155. MR 0032749 (11:341b)
  • [9] Z. Nehari, Conformal mapping, International Series in Pure and Applied Mathematics, New York, McGraw-Hill, 1952. MR 0045823 (13:640h)
  • [10] W. F. Osgood, Lehrbuch der Funktionentheorie. I, Leipzig, 1928.
  • [11] J. L. Walsh, On the conformal mapping of multiply connected regions, Trans. Amer. Math. Soc. vol. 82 (1956) pp. 128-146. MR 0080727 (18:290a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society